# SDR SWIA201335065

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L AT FRAME 13A HAS CORROSION.  C-CHECK SPLICED NEW FRONT SECTION OF STRINGER 19L IAW SRM.
